# SDR RAIA981109

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 782490A51
- Condition: Failed
- Location: Rt Engine
- Part time: 9,490 hours
- Stage of operation: DE
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

FLT 7154 - STL - RIGHT ENGINE TORQUE FLUCTUATING IN FLIGHT.  MAINTENANCE REPLACED PITCH CONTROL UNIT ON RIGHT ENGINE.  (M)
